Theorems for Boyd-Wong-Type Contractions in Ordered Metric Spaces
Hassen Aydi,
Wasfi Shatanawi,
Mihai Postolache,
Zead Mustafa and
Nedal Tahat
Abstract and Applied Analysis, 2012, vol. 2012, 1-14
Abstract:
We give some fixed point results using an ICS mapping and involving Boyd-Wong-type contractions in partially ordered metric spaces. Our results generalize, extend, and unify several well-known comparable theorems in the literature. Also, we present some examples to support our results.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/359054.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/359054.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:359054
DOI: 10.1155/2012/359054
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().